Relationship of fluctuations and transport for nonlinear Markov processes

James W. Dufty, J. Javier Brey, M. Cristina Marchetti

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

An exact relationship between the equations for the dynamics of average variables and those for their fluctuations is established for Markov processes. The result includes the general case of nonlinear and nonstationary dynamics and provides an extension of Onsager's regression hypothesis to a broad class of systems far from equilibrium.

Original languageEnglish (US)
Pages (from-to)4307-4311
Number of pages5
JournalPhysical Review A
Volume33
Issue number6
DOIs
StatePublished - Jan 1 1986

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Relationship of fluctuations and transport for nonlinear Markov processes'. Together they form a unique fingerprint.

  • Cite this